MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION INFINION? CX; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION INFINION? CX; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number SC-2317-50
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/28/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.D2b: lgw - qrb additional suspect medical device components involved in the event: model number/catalog number: sc-2317-50 serial number: (b)(6).Batch/lot number: 7079603 model/catalog description: infinion cx lead kit, 50cm unique identifier (udi) #: (b)(4).Model number/catalog number: sc-1232 serial number: (b)(6).Batch/lot number: 576209 model/catalog description: wavewriter alpha 32 ipg kit unique identifier (udi) #: (b)(4).
 
Event or Problem Description
It was reported that the patients leads had high impedances.The patient underwent a lead and implantable pulse generator (ipg) replacement procedure and was doing well postoperatively.The explanted products will not be returned per hospital policy.

Brand Name
INFINION? CX
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key25248302
Report Number3006630150-2026-03358
Device Sequence Number9563058
Product Code LGW
UDI-Device Identifier08714729861614
UDI-Public(01)08714729861614(17)250501(10)7079560
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/01/2025
Device Model NumberSC-2317-50
Device Catalogue NumberSC-2317-50
Device Lot Number7079560
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2026
Supplement Date Received by Manufacturer06/09/2026
Initial Report FDA Received Date05/21/2026
Supplement Report FDA Received Date07/03/2026
Date Device Manufactured05/02/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Patient SexMale